# SDR SWAA2022090741116

- Difficulty date: August 11, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL24 BS787+11; RBL27 BS787+18; RBL27 BS807+1; RBL27 BS807+4; RBL27 BS807+7; RBL27 BS807+16; RBL27 BS827+2; RBL27 BS827+4; RBL27 BS827+9; RBL21 BS827+18. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 787 RBL 24 REMOVED .016' IN AREA OF 1'X 1' ORIGINAL THICKNESS .045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID: ATS2678 EXP 04/2023;[02] VERIFIED CORRECTIVE ACTION ITEM 1. AREA OF DAMAGE REMOVED EXCEEDS LIMITATION PER SRM 53-60-15-1A-1.;[03] REMOVED SUB-THRESHOLD WEB AT BS 792-847 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW SUB-THRESHOLD WEB BS 792-847 PER SRM 51-40-05-0G-0 AND DWG 146A8340. OK TO INSTALL SUB-THRESHOLD;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OKAY TO INSTALL SUBTHRESHOLD GIVEN.;[06] INSTALLED SUB-THRESHOLD WEB BS 792-847 PER SRM 51-40-02-0G-0 AND DWG 146A8340;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] ALL WORK COMPLETE.;[09] VERIFIED MEASUREMENT TABLE;[10] VERIFIED TASK COMPLETE
